English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Stability and positivity of equilibria for subhomogeneous cooperative systems

Bokharaie, V., Mason, O., & Wirth, F. (n.d.). Stability and positivity of equilibria for subhomogeneous cooperative systems. Nonlinear Analysis: Theory, Methods & Applications, 74(17), 6416-6426. doi:10.1016/j.na.2011.06.023.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0001-AD85-6 Version Permalink: http://hdl.handle.net/21.11116/0000-0001-AD86-5
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Bokharaie, VS1, Author              
Mason, O, Author
Wirth, F, Author
Affiliations:
1Hamilton Institute, National University of Ireland Maynooth, Ireland, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: Building on recent work on homogeneous cooperative systems, we extend results concerning stability of such systems to subhomogeneous systems. We also consider subhomogeneous cooperative systems with constant input, and relate the global asymptotic stability of the unforced system to the existence and stability of positive equilibria for the system with input.

Details

show
hide
Language(s):
 Dates:
 Publication Status: Not specified
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1016/j.na.2011.06.023
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Nonlinear Analysis: Theory, Methods & Applications
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Oxford : Pergamon
Pages: - Volume / Issue: 74 (17) Sequence Number: - Start / End Page: 6416 - 6426 Identifier: ISSN: 0362-546X
CoNE: https://pure.mpg.de/cone/journals/resource/954925522713